MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM POWER SUPPLY; CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP - POWER SUPPLY

SPECTRUM MEDICAL LTD. QUANTUM POWER SUPPLY; CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP - POWER SUPPLY
Model Number QWS
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service reviewed the logs for this event and believe that the actual affected device is the quantum power supply or the frame.Device to be investigated on return to hq.
 
Event or Problem Description
While on bypass, the arterial flow probe/bubble is intermittently going offline.The occluder was swapped yet the issue continued happening.

Brand Name
QUANTUM POWER SUPPLY
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM ROLLER PUMP - POWER SUPPLY
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24510985
Report Number3006073153-2026-00040
Device Sequence Number9943412
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS
Device Catalogue Number51-000021-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown